# SDR CALA2021121202347

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 78,397 hours, 9,231 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Elevator
- Part number: 183W006112
- Condition: Damaged
- Location: Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HAS FOUR PUNCTURES CAUSED BY HAIL. 1. 17.5 OUT FROM THE INBOARD EDGE, 51.5 UP FROM THE TRAILING EDGE, 1.0 DIAMETER. 2. 25.0 OUT FROM THE INBOARD EDGE, 56.50 UP FROM THE TRAILING EDGE 1.0 DIAMETER. 3. 19.5 OUT FROM THE INBOARD EDGE, 30 UP FROM THE TRAILING EDGE, 1.0 DIAMETER. 4. 144.50 OUT FROM THE INBOARD EDGE 10.0 UP FROM THE TRAILING EDGE 1 INCH DIAMETER. ADD PIC REF SRM 55-20-01-1A-1FIGURE 102 ALL DAMAGES OUT OF LIMITS, SEA LED WITH SPEED TAPE PER PARA 2D1A REVIEWED. LOCKED FOR MAINTENANCE FERRY. UNLOCKED TO CLEAR LOGPAGE PERFORMED BY EMP V903300, RH ELEVATOR UPPER SKIN PANEL 4EA PUNCT URES REPLACED AS PER SRM 55-20-01-2R-1 REPAIR 1 TABLE 201 PARA4. D AND SRM 51-70-04-2R-2 REPAIR2 REV.87, RII BY TA733. CORRECTIVE ACTION SHOULD READS //// RH ELEVATOR UPPER SKIN PANEL 4EA PUNCTURES REPAIRED AS PER SRM 55-20-01-2R-1 REPAIR 1 TABLE 201 PARA 4. D AND SRM 51-70-04-2R-2 REPAIR 2 REV.87, RII BY TA733. \\\\ NOTE THIS TASK MAJOR REPAIR SHOULD Y,INSP SHOULD R RII BY TA733
